# SDR RAIA201107070001

- Difficulty date: July 7, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 26,836 hours, 23,241 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE FLIGHT CREW GOT A "HDY SYS 1 LO QTY 7 HDY SYS 1 FAIL" MESSAGE ON THE EICAS.  AIRCRAFT RETURNED TO IAD.  MAINTENANCE INSPECTED AND FOUND THE NLG DOOR ACTUATOR HYD HOSE LEAKING.  MAINTENANCE REMOVED AND REPLACED THE NLG DOOR ACTUATOR HYD HOSE.  SYSTEM LEAK CHECKED GOOD.
